# SDR ASAA2017080321535

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,903 hours, 9,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 GIRT BAR HARD TO ARM AND DISARM.  ACFT GROUNDED. CLEANED R1 GIRT BAR ENDS & FLOOR ATTACHMENT POINTS, OPS CHECKED NORMAL.
